# SDR SWAA982785

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND DAMAGE FASTENER HEAD ON FWD CARGO PIT FRAME SPLICE AT BS 500A, STR 25R.  REMOVED AND REPLACED FASTENER PER BOEING SRM.
